# SDR ASOA05262

- Difficulty date: March 23, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501163
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CARGO BAY FLOOR SILL AT FS 562.72 - FS 589 UNDER THE FORWARD LATCH ANGLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO BAY FLOOR SILL AT FS 562.72 - 589 IAW ASA EO 600-53-0095.  (M)
